# SDR HEEA077730

- Difficulty date: January 25, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- Aircraft time: 4,887 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Condition: Worn
- Location: Cooler Blower
- Component: Cooler Blower, PHIPBH40701F
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL COOLER BLOWER HAS WORN BEARINGS.
